Lancaster EPrints

Single source single-commodity stochastic network design

Thapalia, Biju K and Wallace, Stein W and Kaut, Michal and Crainic, Teodor G (2012) Single source single-commodity stochastic network design. Computational Management Science, 9 (1). pp. 139-160. ISSN 1619-6988

Full text not available from this repository.


Stochastics affects the optimal design of a network. This paper examines the single-source single-commodity stochastic network design problem. We characterize the optimal designs under demand uncertainty and compare with the deterministic counterparts to outline the basic structural differences. We do this partly as a basis for developing better algorithms than are available today, partly to simply understand what constitutes robust network designs.

Item Type: Article
Journal or Publication Title: Computational Management Science
Uncontrolled Keywords: Single-commodity network design ; Stochastic ; Correlation ; Robustness
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Management Science
ID Code: 45826
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:38
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2015 16:46
Identification Number:

Actions (login required)

View Item